A rare complication of twin-to-twin transfusion syndrome (TTTS) is described: myocardial infarction of the recipient fetus. Myocardial infarction and hydrops are considered to be consequences of hypertension in the recipient. No other organs were affected. Pathological signs of intrauterine hypertension were estimated by the thickness of vessel walls and signs of hypertrophied myocardial cells. In the heart of the recipient fetus there was a chronic myocardial infarction near the apex cordis on the anterior wall with an aneurysm 4x5 mm in diameter. Diagnosis was based on light microscopic examination. The poor myocardial systolic function resulted in hydrops. Since the mother was administered beta sympathomimetics in therapeutic doses the contribution of the drug to the myocardial infarction is uncertain, but we would like to suggest this as a possible adverse effect in TTTS. The present case is the first reported myocardial infarction in connection with the syndrome.